# SDR SWAA2021090713847

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 13,115 hours, 29,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING FWD EMERGENCY EGRESS LIGHTINOP. ALSO 3 INTERIOR AISLE LIGHT INOP. / REMOVED & REPLACED BATTERY & TRAY M2335 REF AMM 33-51-06. OPS CHECK GOOD.
